Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Discoloration under my breast with reddish pimple

I have discoloration under both breast my doctor explain that it may have been cause my underwire bra s which turn into some sort of fugus. One week of using the cream that was recommended by my doctor I noticed reddish pimples between my breast. What could this be? Please reply asap.
Asked On : Tue, 11 Jan 2011
Answers:  1 Views:  195
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Discolouration under the breasts is usually most often due to fungal infection.The cause could be due to wet area not being dried properly or the bra causing some friction.If you have got a rash/pimples etc after applying the cream,its possible that the cream is not suiting you.Avoid using it for a few days.Dry the area properly.Use a antifungal powder instead.See your doctor again if you have redness again.
Answered: Tue, 11 Jan 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor